Alert archive / Iowa / Wind Advisories in 2022
Wind Advisory 26, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this wind advisory at Oct 23, 2022, 3:28 AM CDT for 4 states. It took effect at Oct 23, 2022, 7:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2022, 3:28 AM CDT (08:28 UTC)
- In effect from
- Oct 23, 2022, 7:00 PM CDT
- Expired
- Oct 24, 2022, 2:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Sioux Falls, SD
All 31 counties
Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Dakota County, NE, Dixon County, NE, Brookings County, SD, Clay County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Minnehaha County, SD, Moody County, SD, Turner County, SD, Union County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 50 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.5 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2438 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
025 WWUS73 KFSD 230828 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 328 AM CDT Sun Oct 23 2022 IAZ013-014-020>022-031-032-NEZ014-231700- /O.NEW.KFSD.WI.Y.0026.221024T0000Z-221024T0700Z/ O'Brien-Clay-Plymouth-Cherokee-Buena Vista-Woodbury-Ida-Dakota- Including the cities of Sheldon, Hartley, Sanborn, Spencer, Le Mars, Cherokee, Storm Lake, Sioux City, Ida Grove, Holstein, Battle Creek, and South Sioux City 328 AM CDT Sun Oct 23 2022 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 2 AM CDT MONDAY... * WHAT...South winds 25 to 30 mph with gusts up to 50 mph expected. * WHERE...In Iowa, O'Brien, Clay, Plymouth, Cherokee, Buena Vista, Woodbury and Ida Counties. In Nebraska, Dakota County. * WHEN...From 7 PM this evening to 2 AM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...If showers and thunderstorms are able to form during the evening hours, wind gusts up to 70 mph will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
5 follow-up statements
159 WWUS73 KFSD 231658 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 1158 AM CDT Sun Oct 23 2022 IAZ013-014-020>022-031-032-NEZ014-240100- /O.CON.KFSD.WI.Y.0026.221024T0000Z-221024T0700Z/ O'Brien-Clay-Plymouth-Cherokee-Buena Vista-Woodbury-Ida-Dakota- Including the cities of Sheldon, Hartley, Sanborn, Spencer, Le Mars, Cherokee, Storm Lake, Sioux City, Ida Grove, Holstein, Battle Creek, and South Sioux City 1158 AM CDT Sun Oct 23 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 2 AM CDT MONDAY... * WHAT...South winds 25 to 30 mph with gusts up to 50 mph expected. * WHERE...In Iowa, O'Brien, Clay, Plymouth, Cherokee, Buena Vista, Woodbury and Ida Counties. In Nebraska, Dakota County. * WHEN...From 7 PM this evening to 2 AM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...If showers and thunderstorms are able to form during the evening hours, isolated wind gusts up to 70 mph will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
621 WWUS73 KFSD 232029 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 329 PM CDT Sun Oct 23 2022 IAZ013-014-020>022-031-032-NEZ014-240700- /O.CON.KFSD.WI.Y.0026.221024T0000Z-221024T0700Z/ O'Brien-Clay-Plymouth-Cherokee-Buena Vista-Woodbury-Ida-Dakota- Including the cities of Sheldon, Hartley, Sanborn, Spencer, Le Mars, Cherokee, Storm Lake, Sioux City, Ida Grove, Holstein, Battle Creek, and South Sioux City 329 PM CDT Sun Oct 23 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 2 AM CDT MONDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In Iowa, O'Brien, Clay, Plymouth, Cherokee, Buena Vista, Woodbury and Ida Counties. In Nebraska, Dakota County. * WHEN...From 7 PM this evening to 2 AM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...If showers and thunderstorms are able to form during the evening hours, isolated wind gusts up to 70 mph will be possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
102 WWUS73 KFSD 240034 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 734 PM CDT Sun Oct 23 2022 IAZ001>003-012-MNZ071-072-080-081-089-090-097-098-NEZ013-SDZ040- 055-056-061-062-066-067-069>071-240645- /O.EXA.KFSD.WI.Y.0026.000000T0000Z-221024T0700Z/ Lyon-Osceola-Dickinson-Sioux-Lincoln-Murray-Cottonwood-Nobles- Jackson-Pipestone-Rock-Dixon-Brookings-Lake-Moody-McCook- Minnehaha-Turner-Yankton-Clay-Union- Including the cities of Rock Rapids, George, Inwood, Larchwood, Sibley, Spirit Lake, Milford, Arnolds Park, Sioux Center, Orange City, Rock Valley, Hawarden, Hull, Tyler, Hendricks, Lake Benton, Ivanhoe, Marshall, Slayton, Fulda, Windom, Mountain Lake, Worthington, Jackson, Lakefield, Pipestone, Luverne, Wakefield, Ponca, Allen, Brookings, Madison, Orland, Flandreau, Salem, Canistota, Bridgewater, Montrose, Sioux Falls, Parker, Centerville, Marion, Viborg, Irene, Hurley, Chancellor, Canton, Lennox, Tea, Harrisburg, Yankton, Vermillion, North Sioux City, Beresford, Elk Point, Alcester, and Jefferson 734 PM CDT Sun Oct 23 2022 ...WIND ADVISORY IN EFFECT UNTIL 2 AM CDT MONDAY... * WHAT...South winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Portions of northwest Iowa, southwest Minnesota, northeast Nebraska and east central and southeast South Dakota. * WHEN...Until 2 AM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL IMPACTS...Strong winds may bring in widespread dust, leading to reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ013-014-020>022-031-032-NEZ014-240645- /O.CON.KFSD.WI.Y.0026.000000T0000Z-221024T0700Z/ O'Brien-Clay-Plymouth-Cherokee-Buena Vista-Woodbury-Ida-Dakota- Including the cities of Sheldon, Hartley, Sanborn, Spencer, Le Mars, Cherokee, Storm Lake, Sioux City, Ida Grove, Holstein, Battle Creek, and South Sioux City 734 PM CDT Sun Oct 23 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM CDT MONDAY... * WHAT...South winds 20 to 30 mph with gusts up to 55 mph. * WHERE...In Iowa, O'Brien, Clay, Plymouth, Cherokee, Buena Vista, Woodbury and Ida Counties. In Nebraska, Dakota County. * WHEN...Until 2 AM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL IMPACTS...Strong winds may bring in widespread dust, leading to reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
413 WWUS73 KFSD 240340 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 1040 PM CDT Sun Oct 23 2022 SDZ040-055-056-061-062-066-067-069-070-240445- /O.CAN.KFSD.WI.Y.0026.000000T0000Z-221024T0700Z/ Brookings-Lake-Moody-McCook-Minnehaha-Turner-Lincoln-Yankton-Clay- Including the cities of Brookings, Madison, Orland, Flandreau, Salem, Canistota, Bridgewater, Montrose, Sioux Falls, Parker, Centerville, Marion, Viborg, Irene, Hurley, Chancellor, Canton, Lennox, Tea, Harrisburg, Yankton, and Vermillion 1040 PM CDT Sun Oct 23 2022 ...WIND ADVISORY IS CANCELLED... Strong southerly winds will gradually subside and turn westerly as a front arrives. Winds into Monday morning may still gust over 30 mph at times. $$ IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ071-240700- /O.CON.KFSD.WI.Y.0026.000000T0000Z-221024T0700Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Union- Including the cities of Rock Rapids, George, Inwood, Larchwood, Sibley, Spirit Lake, Milford, Arnolds Park, Sioux Center, Orange City, Rock Valley, Hawarden, Hull, Sheldon, Hartley, Sanborn, Spencer, Le Mars, Cherokee, Storm Lake, Sioux City, Ida Grove, Holstein, Battle Creek, Tyler, Hendricks, Lake Benton, Ivanhoe, Marshall, Slayton, Fulda, Windom, Mountain Lake, Worthington, Jackson, Lakefield, Pipestone, Luverne, Wakefield, Ponca, Allen, South Sioux City, North Sioux City, Beresford, Elk Point, Alcester, and Jefferson 1040 PM CDT Sun Oct 23 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM CDT MONDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Portions of northwest and west central Iowa, southwest Minnesota, northeast Nebraska and southeast South Dakota. * WHEN...Until 2 AM CDT Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL IMPACTS...Strong winds may bring in widespread dust, leading to reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
393 WWUS73 KFSD 240642 NPWFSD URGENT - WEATHER MESSAGE National Weather Service Sioux Falls SD 142 AM CDT Mon Oct 24 2022 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ071-240745- /O.EXP.KFSD.WI.Y.0026.000000T0000Z-221024T0700Z/ Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee- Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Dixon-Dakota-Union- Including the cities of Rock Rapids, George, Inwood, Larchwood, Sibley, Spirit Lake, Milford, Arnolds Park, Sioux Center, Orange City, Rock Valley, Hawarden, Hull, Sheldon, Hartley, Sanborn, Spencer, Le Mars, Cherokee, Storm Lake, Sioux City, Ida Grove, Holstein, Battle Creek, Tyler, Hendricks, Lake Benton, Ivanhoe, Marshall, Slayton, Fulda, Windom, Mountain Lake, Worthington, Jackson, Lakefield, Pipestone, Luverne, Wakefield, Ponca, Allen, South Sioux City, North Sioux City, Beresford, Elk Point, Alcester, and Jefferson 142 AM CDT Mon Oct 24 2022 ...WIND ADVISORY WILL EXPIRE AT 2 AM CDT EARLY THIS MORNING... Strong southerly winds will gradually subside and turn westerly as a front arrives. Winds into Monday morning may still gust over 30 mph at times. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this wind advisory went out at Oct 22, 11:20 PM CDT, 4 hours 8 minutes earlier.
Area forecast discussion, Oct 22, 11:20 PM CDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
1120 PM CDT Sat Oct 22 2022
.SHORT TERM...(This Evening through Sunday)
Issued at 312 PM CDT Sat Oct 22 2022
This Afternoon and Evening...Quiet conditions continue across the
region, with latest observations showing partly cloudy skies and
temperatures in the upper 60s to 70s. Though not entirely breezy,
have seen a few S/SW winds gusts into the teens to lower 20s, mainly
along and east of I-29. Minimum RH values during this time continue
to drop, with values in the upper teens expected to become common
late this afternoon and evening. Thus, despite winds remaining below
critical levels, we still encourage you to remain vigilant with any
activity that may promote the start and spread of wildfires. Should
see cloud cover gradually wane this evening, allowing mostly clear
skies to prevail during the overnight period. Lows during this time
will remain fairly mild, as temperatures only fall into the upper
40s to mid 50s with the aid of S/SE winds.
Sunday...Pronounced upper level trough over the western CONUS will
eject eastward and take aim at the region by Sunday evening. In the
meantime, expect largely dry conditions and warm temperatures to
prevail through the morning and afternoon. Currently have highs
ranging from the upper 70s to mid 80s, putting a few high records in
jeopardy across our area! While increasing cloud cover does look
likely heading into the afternoon - think we should still have
enough clearing and WAA in place to achieve these values. Strong
winds at the top of the mixed layer coupled with a tightening SPG
will result in an even windier day Sunday. Thus, with sounding
profiles showing 40 to 50 kts at the top of the mixed layer, believe
widespread gusts between 35 to 45 mph will be likely through the
afternoon, with perhaps a few isolated advisory level winds mixed
throughout. Similar to many days this summer and fall, expect these
hot, dry, and breezy conditions to cause elevated fire danger
concerns across the region. More on this in the Fire Weather section
below.
.LONG TERM...(Sunday Night through Saturday)
Issued at 312 PM CDT Sat Oct 22 2022
Sunday Evening through Monday...As alluded to in the previous
discussion, expect the aforementioned upper level trough and frontal
boundary to slide across our area Sunday evening, causing shower and
storm chances to return to the forecast. In regard to the dynamics,
model guidance does show CAPE values ranging between 500 to 1000
J/kg ahead of the front, with a 50 to 70 kt SW LLJ overhead providing
ample bulk shear. Sounding profiles also maintain an inverted V
shape with DCAPE greater than 1000 J/kg, suggesting that any storm
would have the potential to tap into and produce strong and damaging
gusts. Nonetheless, it's a bit hard to put too much confidence
behind any one solution just yet, as CAMs still remain fairly split
on whether or not development will actually occur. IF convection
were to form, believe the best chances for seeing development would
occur between 4 PM to 11 PM, especially along and east of I-29, as
outlined in SPC's Day 2 Slight Risk. Given the overall setup, think
most storms would remain rather elevated in nature, with damaging
wind gusts being the primary hazard and hail being a secondary
threat. In regard to rainfall, we'll unfortunately see little in the
way of accumulations as abundant dry air near the sfc works to limit
moisture. Rather, will likely only see totals ranging from a few
hundredths to perhaps a tenth or two at best!
Frontal boundary continues its journey eastward Monday, causing
winds to gradually turn W/NW in its wake. As a result, expect
notably cooler temperatures to return as breezy winds enhance CAA
across the region. Currently have highs only rising into the upper
40s to upper 50s, with the warmest values along the far eastern
fringes of our CWA. While dry conditions are expected to prevail for
most, can't rule out the possibility of seeing a few isolated
showers across our southeastern most counties as the wave slowly
departs the region.
Tuesday through Wednesday...Upper level flow remain quasi-zonal
Tuesday and Wednesday as a pronounced wave ejects eastward across
Texas. Highs during this time will be a touch warmer than Monday,
with values in the 50s to low 60s becoming common.
Thursday through Saturday...Another upper level trough develops over
the western CONUS Thursday and quickly advances eastward. While the
better dynamics and moisture remain to our south, models do show a
subtle shortwave progged to impact our area. As a result, could see
a few isolated showers occur, though confidence on timing and exact
location are still low at this time. Otherwise, should see dry
conditions and seasonal temperatures prevail heading into the
weekend, with a slight warming trend possible by Saturday.
&&
.AVIATION...(For the 06Z TAFS through 06Z Sunday Night)
Issued at 1120 PM CDT Sat Oct 22 2022
Strong winds, surface and aloft, will be most significant
aviation concern in the next 24 hours. With well-developed
inversion tonight into Sunday morning and significant increase in
off- surface winds, there will be areas of low-level wind shear,
particularly for KSUX area which will favor a drainage wind from
the east-southeast well into the late night hours, and for the
KHON area which will start the TAF period on the cooler side of a
frontal zone with a shear layer from northeast to southeast within
the first 1000ft AGL. Once diurnal mixing begins, surface wind
gusts from 25 to 35kts are likely through the daytime hours.
NAM is almost the standalone now for development of some stratus
late in the overnight and through the morning hours. While do see
some higher dewpoint readings streaming northward toward eastern
NE through 04z, just not confident that this will be realized into
a sub-inversion stratus layer. Have left the former mention of a
few/scattered layer, but will leave any potential ceilings to a
game-time decision.
Otherwise, at this point, far too uncertain on convective
development to warrant mention in TAFs, but will have to watch
potential by early evening for KFSD/KSUX areas as there is a
highly conditional threat for an isolated severe storm.
&&
.FIRE WEATHER...
Issued at 312 PM CDT Sat Oct 22 2022
As noted above, hot, dry, and breezy conditions are expected to
result in elevated to critical fire weather danger across the region
Sunday. In regard to winds, look for direction to remain out of the
S/SE, with gusts between 35 to 45 mph possible through the
afternoon. May even see a few areas approach advisory levels - as
soundings show 40 to 50 kts at the top of the mixed layer. While
still fairly dry, should see low level moisture begin to increase a
bit heading into the afternoon as the upper level trough advances
eastward, keeping minimum RH values generally in the mid 20s to mid
30s.
Nonetheless, with an ongoing drought in place and lack of rainfall
in weeks past, still think it's worth noting that overall fuels
remain largely dry. Thus, believe the threat for red flag conditions
can't entirely be ruled out, especially given how we have over
performed this summer and fall with breezy winds alone. Thus, have
opted to issue a Red Flag warning for those along and south of I-90
after collaboration with neighbors. Will continue to monitor trends
and adjust/expand headlines as needed in the coming shifts. In any
event, we strongly encourage you to remain vigilant with any
activities that may cause a spark, as wildfires can spread quickly
under these conditions!
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
SD...Red Flag Warning from noon to 8 PM CDT Sunday for SDZ050-057>071.
MN...None.
IA...Red Flag Warning from noon to 8 PM CDT Sunday for IAZ001-012-013-
020>022-031-032.
NE...Red Flag Warning from noon to 8 PM CDT Sunday for NEZ013-014.
&&
SHORT TERM...SST
LONG TERM...SST
AVIATION...Chapman
FIRE WEATHER...SSTHazardous weather outlook, Oct 22, 7:04 PM CDT, 8 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Sioux Falls SD 704 PM CDT Sat Oct 22 2022 IAZ001-012-013-020>022-031-032-NEZ013-014-SDZ050-057>071-240015- Lyon-Sioux-O'Brien-Plymouth-Cherokee-Buena Vista-Woodbury-Ida-Dixon- Dakota-Gregory-Brule-Aurora-Davison-Hanson-McCook-Minnehaha- Charles Mix-Douglas-Hutchinson-Turner-Lincoln-Bon Homme-Yankton-Clay- Union- 704 PM CDT Sat Oct 22 2022 This Hazardous Weather Outlook is for northwest Iowa, west central Iowa, northeast Nebraska, south central South Dakota and southeast South Dakota. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Above normal temperatures, low relative humidity, and windy conditions will continue on Sunday. This will lead to extreme fire danger. Because of that, burning should be avoided if possible, and extra caution should be used if working in agricultural fields. There is a low end chance of thunderstorms mainly from the Interstate 29 corridor and eastward on Sunday evening into Sunday night. If these storms can develop, an isolated storm could become strong to severe with damaging winds and hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. IAZ002-003-014-MNZ071-072-080-081-089-090-097-098-SDZ038>040-052>056- 240015- Osceola-Dickinson-Clay-Lincoln-Lyon-Murray-Cottonwood-Nobles-Jackson- Pipestone-Rock-Beadle-Kingsbury-Brookings-Jerauld-Sanborn-Miner-Lake- Moody- 704 PM CDT Sat Oct 22 2022 This Hazardous Weather Outlook is for northwest Iowa, southwest Minnesota, central South Dakota and east central South Dakota. .DAY ONE...Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Above normal temperatures, low relative humidity, and windy conditions will continue on Sunday. This will lead to a very high fire danger. Because of that, burning should be avoided if possible, and extra caution should be used if working in agricultural fields. There is a low end chance of thunderstorms mainly from the Interstate 29 corridor and eastward on Sunday evening into Sunday night. If these storms can develop, an isolated storm could become strong to severe with damaging winds and hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 6:07 PM CDT | Severe Thunderstorm Warning | FSD | Lake, McCook, Minnehaha, Moody | 38 min |
| Oct 23, 6:15 PM CDT | Severe Thunderstorm Warning | FSD | Beadle, Kingsbury, Miner, Sanborn | 45 min |
| Oct 23, 6:29 PM CDT | Severe Thunderstorm Warning | FSD | Clay, Union | 46 min |
| Oct 23, 6:42 PM CDT | Severe Thunderstorm Warning | FSD | Brookings, Kingsbury, Lake, Moody | 63 min |
Nearby
Wind Advisories in Iowa, 2022Wind Advisories in South Dakota, 2022Wind Advisories in Minnesota, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.